# SDR AALA202407101283

- Difficulty date: July 9, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N146AA
- Make and model: Airbus A321-231
- Aircraft serial: 6761
- Aircraft time: 26,431 hours, 10,402 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R4 DOOR DAMPER BELOW SPECIFIED LIMIT, REQUIRES SERVICING. SERVICED R4 DOOR DAMPER TO SPECIFIED LIMIT PER AMM 52-10-00. NO LEAKS DETECTED.
